# SDR AWXA960352

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7809 - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND CORROSION ON DUMMY RAIL Y=-254, FR 20 THOUGH FR 16.  REMOVED, FABRICATED AND INSTALLED REPAIR PER SRM 53-11-14.  (M)
